Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Probl. Geom. Tr. Geom. Sem.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Probl. Geom., 1983, Volume 14, Pages 3–56 (Mi intg136)  

This article is cited in 4 scientific papers (total in 4 papers)

Differential geometric and group theoretic methods in optimal control theory

A. A. Agrachev, S. A. Vakhrameev, R. V. Gamkrelidze


Full text: PDF file (2401 kB)

English version:
Journal of Soviet Mathematics, 1985, 28:2, 145–182

Bibliographic databases:

UDC: 517.977.1+514.7

Citation: A. A. Agrachev, S. A. Vakhrameev, R. V. Gamkrelidze, “Differential geometric and group theoretic methods in optimal control theory”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 14, VINITI, Moscow, 1983, 3–56; J. Soviet Math., 28:2 (1985), 145–182

Citation in format AMSBIB
\Bibitem{AgrVakGam83}
\by A.~A.~Agrachev, S.~A.~Vakhrameev, R.~V.~Gamkrelidze
\paper Differential geometric and group theoretic methods in optimal control theory
\serial Itogi Nauki i Tekhniki. Ser. Probl. Geom.
\yr 1983
\vol 14
\pages 3--56
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intg136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=697388}
\zmath{https://zbmath.org/?q=an:0558.93057|0542.93045}
\transl
\jour J. Soviet Math.
\yr 1985
\vol 28
\issue 2
\pages 145--182
\crossref{https://doi.org/10.1007/BF02105209}


Linking options:
  • http://mi.mathnet.ru/eng/intg136
  • http://mi.mathnet.ru/eng/intg/v14/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Agrachev, S. A. Vakhrameev, “Linearly controlled systems of constant rank and relay conditions for extreme control”, Russian Math. Surveys, 41:6 (1986), 199–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Tret'yak, “On necessary conditions of arbitrary order for optimality in a time-optimal problem”, Math. USSR-Sb., 60:1 (1988), 255–268  mathnet  crossref  mathscinet  zmath
    3. A. I. Tret'yak, “On necessary conditions for odd optimability of high speed prbblem for the linear on control systems”, Math. USSR-Sb., 70:1 (1991), 47–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. M. Khryashchev, “Control time in systems of chaotic behavior. II. its estimation”, Autom. Remote Control, 65:11 (2004), 1782–1792  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:435
    Full text:177

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021